Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 74, NWS Wilmington, NC

July 8, 20164 counties in South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 8, 2016, 11:40 PM EDT for 4 counties in South Carolina. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 11:40 PM EDT (03:40 UTC)
Expired
Jul 9, 2016, 12:45 AM EDT
In force
65 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Darlington County, SC, Dillon County, SC, Florence County, SC, Marlboro County, SC

The radar

The Columbia radar (KCAE), 108 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 12:27 AM EDTTSTM WND DMGPerkins Crossroads, SCREPORT OF TREE DOWN AT THE INTERSECTION OF W JOHN PAUL JONES RD AND SAVANNAH GROVE RD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 10:14 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 3.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3204 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
1.0
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS52 KILM 090340
SVRILM
SCC031-033-041-069-090445-
/O.NEW.KILM.SV.W.0074.160709T0340Z-160709T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1140 PM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  SOUTHERN MARLBORO COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  DARLINGTON COUNTY IN NORTHEASTERN SOUTH CAROLINA...
  SOUTHWESTERN DILLON COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 1245 AM EDT

* AT 1139 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  CLYDE...OR 9 MILES NORTHWEST OF BISHOPVILLE...MOVING EAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FLORENCE...HARTSVILLE...LAKE CITY...DARLINGTON...TIMMONSVILLE...
  LAMAR...QUINBY...SARDIS...BINGHAM...NEW HOPE...EFFINGHAM...
  KELLYTOWN...CARTERSVILLE...OAK GROVE...
  FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...BROWNSVILLE...
  DOVESVILLE...NORTH HARTSVILLE...EVERGREEN AND MONT CLARE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 141.
 INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 148 AND 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3449 8005 3449 7988 3453 7983 3458 7981
      3450 7942 3384 7978 3389 7985 3388 7994
      3395 7997 3399 7989 3408 8003 3409 8008
      3415 8015 3416 8016 3420 8011 3423 8011
      3433 8018 3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 0339Z 285DEG 31KT 3435 8032 

HAIL...0.75IN
WIND...60MPH
 
$$

RJD
2 follow-up statements
485 
WWUS52 KILM 090411 RRA
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1211 AM EDT SAT JUL 9 2016

SCC031-033-041-069-090445-
/O.CON.KILM.SV.W.0074.000000T0000Z-160709T0445Z/
FLORENCE SC-MARLBORO SC-DARLINGTON SC-DILLON SC-
1211 AM EDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR WESTERN FLORENCE...SOUTHERN MARLBORO...DARLINGTON AND
SOUTHWESTERN DILLON COUNTIES...

AT 1210 AM EDT...A SEVERE THUNDERSTORMS WERE LOCATED 9 MILES
SOUTHWEST OF DARLINGTON...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...LAKE CITY...DARLINGTON...TIMMONSVILLE...
LAMAR...QUINBY...SARDIS...BINGHAM...NEW HOPE...EFFINGHAM...
KELLYTOWN...CARTERSVILLE...OAK GROVE...
FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...BROWNSVILLE...
DOVESVILLE...NORTH HARTSVILLE...EVERGREEN AND MONT CLARE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING AND PREPARE FOR DAMAGING WINDS.

&&

LAT...LON 3449 8005 3449 7988 3453 7983 3458 7981
      3450 7942 3384 7978 3389 7985 3388 7994
      3395 7997 3399 7989 3408 8003 3409 8008
      3415 8015 3416 8016 3420 8011 3423 8011
      3433 8018 3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 0410Z 291DEG 32KT 3425 8001 

HAIL...0.75IN
WIND...60MPH
 
$$

RJD
985 
WWUS52 KILM 090446
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1246 AM EDT SAT JUL 9 2016

SCC031-033-041-069-090455-
/O.EXP.KILM.SV.W.0074.000000T0000Z-160709T0445Z/
FLORENCE SC-MARLBORO SC-DARLINGTON SC-DILLON SC-
1246 AM EDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FLORENCE...SOUTHERN
MARLBORO...DARLINGTON AND SOUTHWESTERN DILLON COUNTIES HAS EXPIRED...
        
THE SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT
OF THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT FOR
NORTHEASTERN SOUTH CAROLINA.

LAT...LON 3449 8005 3449 7988 3453 7983 3458 7981
      3450 7942 3384 7978 3389 7985 3388 7994
      3395 7997 3399 7989 3408 8003 3409 8008
      3415 8015 3416 8016 3420 8011 3423 8011
      3433 8018 3436 8018 3433 8024 3437 8029
TIME...MOT...LOC 0443Z 285DEG 31KT 3425 8001 

$$

RJD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 11:12 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 8, 11:12 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
1112 PM EDT FRI JUL 8 2016

.SYNOPSIS...
Another round of strong to severe thunderstorms will come to an
end overnight. Oppressive heat and humidity will continue for one
more day on Saturday. A cold front will drop south into the
Carolinas Sunday bringing slightly lower temperatures and humidity
before returning north Monday. Bermuda high pressure will build
westward and dominate the weather through the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 1100 PM Friday...A Severe Thunderstorm Watch has been issued
til 200 am and includes southeast North Carolina and Marlboro and
Dillon counties in South Carolina. The organized squall line has
made it as far south and east as Robeson and Bladen counties and
southwest through Marlboro and Darlington counties. The cold pool
generated gust front is becoming apparent, and has recently moved
across EYF and near FLO, pressing SE at about 33 kt. As this
feature outruns the thunderstorms further to the northwest, we
would expect to see a slow weakening trend. Still for the next
couple of hours at least, strong to damaging wind gusts and
frequent lightning are expected in and near the watch area. After
that time, sufficient cooling and stabilization of the boundary
layer should help keep strong winds from reaching the surface.

Organized convection in association with MCV crossing North
Carolina will move offshore overnight, taking the large complex of
thunderstorms to the east and offshore. Will show POPs up to
categorical/likely trending lower overnight, lastly at the coast.

Dropped minimums to the lower to mid 70s with more in the way of
upper 70s at the beaches and far southern areas where the large
scale associated the effects of the large scale cold pool will be
least pronounced.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 300 PM Friday...Although the short term is primarily a
temperature forecast it is a difficult one. Previously it was
thought that Saturday was to be the hottest of this heat wave. Two
things have called that into doubt. First off, today did not grow as
hot as forecast in most places. Second, MET guidance has dropped
from previous runs, the MET being the model with the better
verification as of late. In the end tomorrow may be quite similar to
today temperature-wise especially as there is little synoptic
change. Today's heat advisory fell short albeit narrowly and will
not raise one for tomorrow at this time. Convection will largely be
capped as with recent days minus the evening shortwaves so POPs top
out at 20 percent. On Sunday mid level flow goes from WNW to WSW
allowing for some moistening. The added cloud cover should temper
highs by just a few degrees. The capping should also be weakened
allowing for isolated convection.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 300 PM Friday...Surface and mid level ridging will be the
dominant features during the period. Early next week a shortwave
passing north of the area will briefly disrupt the 5h ridge and
help keep a weakening front stalled in the region. The remains of
the front end up stalled just north of the area into Wed before
being lifting north by the rebuilding Bermuda High. Increased
moisture associated with the front will increase precip chances
early next week and keep daytime temps closer to climo. Mid level
ridging re- establishes itself late in the period with
temperatures above climo returning. Diurnal convection will be
possible each afternoon/evening with the highest pop early in the
period, associated with the aforementioned shortwave and stalled
front.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
As of 00Z...Periods of MVFR possible in convection tonight and
areas of fog towards morning. Otherwise expect VFR with VCSH/VCTS.

Latest radar imagery depicts a few SHRA/TSRA moving into the area,
with a majority of the convection well upstream. As this activity
moves closer, have kept in VCTS/VCSH through the early overnight
hours, with brief MVFR possible in any heavier downpour. West-
southwest winds around 10 kts, with occasional higher gusts
possible. Towards morning, patchy areas of fog are possible,
especially inland. After daybreak, conditions improve to VFR, with
westerly winds around 10 kts and VCTS/VCSH through the end of the
valid taf period.

EXTENDED OUTLOOK...Mainly VFR. Possible brief MVFR/IFR during
isolated to scattered thunderstorms each day. Possible brief MVFR
from fog each morning, particularly over areas where substantial
rainfall occurs.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 1100 PM Friday...Expect some tightening of the pressure
gradient ahead of organized convection. Sustained SW winds of 15
to 20 kt. This will generate seas of 3 to 5 ft...highest
overnight. Strong thunderstorms will move out across the waters
late tonight, with the greatest coverage expected across the
northern waters.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 300 PM Friday...A little variation for a change in the
short term. Most of the period will feature the typical
southwesterly flow between the piedmont trough and west atlantic
high pressure. Saturday night into Sunday morning the former will
push offshore and briefly veer the winds considerably, perhaps
even to NW. The trough will lift back inland and reform in its
normal position later Sunday allowing for a return of
southwesterly flow. Seas are not expected to change much through
this variation.

LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 300 PM Friday...Bermuda High will maintain southwest flow
over the waters through the period. Gradient is a little more
defined early in the period and speeds will be in the 10 to 15 kt
range. Gradient starts to relax Wed with speeds dropping to 10 kt
or less. Seas 2 to 4 ft Mon and Tue drop to 2 to 3 ft Tue night
and 2 ft or less Wed.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...RJD
SHORT TERM...MBB
LONG TERM...III
AVIATION...SGL
Hazardous weather outlook, Jul 8, 10:32 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
1032 PM EDT FRI JUL 8 2016

NCZ087-096-099-105>110-SCZ017-024-100245-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DILLON-
1032 PM EDT FRI JUL 8 2016

...SEVERE THUNDERSTORM WATCH 365 IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HEAT INDICES MAY EXCEED 105 DEGREES AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

SCZ023-032-033-039-053>056-100245-
DARLINGTON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-
INLAND GEORGETOWN-COASTAL GEORGETOWN-
1032 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE LIKELY LATE TONIGHT. A SEVERE
THUNDERSTORM CAN NOT BE RULED OUT. THE PRIMARY THREAT WILL BE
DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HEAT INDICES MAY EXCEED 105 DEGREES AGAIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

AMZ250-252-254-256-100245-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1032 PM EDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE EXPECTED TO MOVE OUT ACROSS THE WATERS
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

27

In the hours before

Special weather statement, Jul 8, 10:45 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1045 PM EDT FRI JUL 8 2016

SCZ023-024-032-033-090345-
MARION SC-FLORENCE SC-DILLON SC-DARLINGTON SC-
1045 PM EDT FRI JUL 8 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE...
DARLINGTON...NORTHWESTERN MARION AND SOUTHWESTERN DILLON COUNTIES
UNTIL 1145 PM EDT...

AT 1045 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CLYDE...OR NEAR HARTSVILLE...MOVING EAST...SOUTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...MARION...DARLINGTON...TIMMONSVILLE...LAMAR...
QUINBY...SELLERS...BLUE BRICK...EFFINGHAM...KELLYTOWN...
CARTERSVILLE...FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...
DOVESVILLE...NORTH HARTSVILLE...EVERGREEN...MONT CLARE...
DARLINGTON RACEWAY...FLOYD AND MARS BLUFF.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 141.
 INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 150 AND 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3447 8009 3449 7984 3439 7972 3437 7967
      3436 7969 3430 7965 3430 7963 3434 7961
      3428 7930 3402 7940 3407 8002 3409 8008
      3415 8015 3416 8016 3420 8011 3423 8011
      3433 8018 3436 8018 3433 8023 3439 8024
TIME...MOT...LOC 0245Z 271DEG 42KT 3437 8017

SHK
Special weather statement, Jul 8, 10:45 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1045 PM EDT FRI JUL 8 2016

SCZ023-024-032-033-090345-
MARION SC-FLORENCE SC-DILLON SC-DARLINGTON SC-
1045 PM EDT FRI JUL 8 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE...
DARLINGTON...NORTHWESTERN MARION AND SOUTHWESTERN DILLON COUNTIES
UNTIL 1145 PM EDT...

AT 1045 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CLYDE...OR NEAR HARTSVILLE...MOVING EAST AT 50 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...HARTSVILLE...MARION...DARLINGTON...TIMMONSVILLE...LAMAR...
QUINBY...SELLERS...BLUE BRICK...EFFINGHAM...KELLYTOWN...
CARTERSVILLE...FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...
DOVESVILLE...NORTH HARTSVILLE...EVERGREEN...MONT CLARE...
DARLINGTON RACEWAY...FLOYD AND MARS BLUFF.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 141.
 INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 150 AND 179.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3447 8009 3449 7984 3439 7972 3437 7967
      3436 7969 3430 7965 3430 7963 3434 7961
      3428 7930 3402 7940 3407 8002 3409 8008
      3415 8015 3416 8016 3420 8011 3423 8011
      3433 8018 3436 8018 3433 8023 3439 8024
TIME...MOT...LOC 0245Z 271DEG 42KT 3437 8017

SHK
Local storm report, Jul 8, 10:46 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1046 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     TSTM WND DMG     HEBRON                  34.58N  79.59W
07/08/2016                   MARLBORO           SC   DEPT OF HIGHWAYS

            REPORT OF TWO TREES DOWN AT INTERSECTION OF HEBRON
            DUNBAR...HEBRON CHURCH...AND MANNING FARM ROAD. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600189

LACORTE
Special weather statement, Jul 8, 10:56 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1056 PM EDT FRI JUL 8 2016

NCZ096-105-090400-
BLADEN NC-INLAND PENDER NC-
1056 PM EDT FRI JUL 8 2016

...SPECIAL WEATHER STATEMENT FOR BLADEN AND SOUTHWESTERN PENDER
COUNTIES UNTIL MIDNIGHT EDT...

AT 1056 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WHITE OAK...OR 10 MILES NORTHWEST OF ELIZABETHTOWN...MOVING
SOUTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ELIZABETHTOWN...ROWAN...BLADENBORO...LAGOON...COUNCIL...WHITE OAK...
ABBOTTSBURG...KELLY...AMMON...JEROME...POINT CASWELL...RUSKIN...
TOBERMORY...BUTTERS...ELKTON...CARVERS...LISBON...EMERSON...
DUART AND BLADEN COMMUNITY COLLEGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3466 7833 3460 7830 3455 7825 3457 7824
      3438 7809 3442 7856 3445 7862 3445 7866
      3447 7867 3446 7882 3447 7886 3451 7884
      3456 7886 3464 7881 3469 7881 3474 7886
      3483 7890 3485 7880 3486 7850
TIME...MOT...LOC 0256Z 319DEG 41KT 3473 7874

SHK
Special weather statement, Jul 8, 11:04 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1104 PM EDT FRI JUL 8 2016

NCZ087-096-099-109-SCZ024-033-053-090400-
COLUMBUS NC-BLADEN NC-ROBESON NC-INLAND BRUNSWICK NC-MARION SC-
DILLON SC-INLAND HORRY SC-
1104 PM EDT FRI JUL 8 2016

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN BLADEN...COLUMBUS...
SOUTHEASTERN ROBESON...CENTRAL BRUNSWICK...NORTHWESTERN HORRY...
NORTHERN MARION AND SOUTHEASTERN DILLON COUNTIES UNTIL MIDNIGHT
EDT...

AT 1104 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FAIR BLUFF...OR 16 MILES NORTHEAST OF MULLINS...MOVING SOUTHEAST
AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LELAND...WHITEVILLE...MULLINS...TABOR CITY...LORIS...CHADBOURN...
BLADENBORO...BETHEL...LAKE WACCAMAW...FAIR BLUFF...LAKE VIEW...
NORTHWEST...SANDYFIELD...BOARDMAN...ALLSBROOK...WILLIAMS...
HALLSBORO...BISHOP...PHOENIX AND SMITHBORO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 US ROUTE 74 BETWEEN MILE MARKERS 372 AND 434.
 US ROUTE 17 IN BRUNSWICK COUNTY BETWEEN MILE MARKERS 32 AND 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3411 7795 3395 7949 3432 7929 3455 7884
      3444 7856 3440 7825 3435 7820 3437 7814
      3435 7808
TIME...MOT...LOC 0304Z 325DEG 27KT 3435 7903

SHK
Local storm report, Jul 8, 11:14 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1114 PM EDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     1 NNW GRACE HEIGHTS     34.61N  79.70W
07/08/2016                   MARLBORO           SC   DEPT OF HIGHWAYS

            REPORT OF TREE DOWN AT INTERSECTION OF STONAWAY ST AND
            WEST MAIN ST. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER ILM1600190

LACORTE

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 9:36 PM EDTSevere Thunderstorm WarningILMMarlboro54 min
Jul 8, 10:35 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Marlboro55 min
Jul 8, 10:45 PM EDTSpecial Weather StatementILMDarlington60 min
Jul 8, 11:04 PM EDTSpecial Weather StatementILMMarion56 min
Jul 8, 11:17 PM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Florence, Horry, Marion58 min
Jul 8, 11:29 PM EDTSevere Thunderstorm WarningILMDillon, Florence, Horry, Marion61 min
Jul 9, 12:05 AM EDTSevere Thunderstorm WarningILMHorry55 min
Jul 9, 12:23 AM EDTSevere Thunderstorm WarningILMDarlington, Dillon, Florence, Horry, Marion, Marlboro and 1 more67 min
Jul 9, 12:31 AM EDTSevere Thunderstorm WarningILMGeorgetown, Horry29 min
Jul 9, 1:07 AM EDTSpecial Weather StatementILMWilliamsburg53 min
Jul 9, 1:27 AM EDTSevere Thunderstorm WarningILMGeorgetown, Horry, Marion, Williamsburg63 min
Jul 9, 3:14 AM EDTHeat AdvisoryILMDarlington, Florence, Georgetown, Horry, Marion, Williamsburg12 hr
Jul 9, 6:26 PM EDTSevere Thunderstorm WarningILMGeorgetown19 min
Jul 9, 6:31 PM EDTSpecial Weather StatementILMWilliamsburg29 min
Jul 9, 6:53 PM EDTSevere Thunderstorm WarningILMGeorgetown, Williamsburg31 min
Jul 9, 7:40 PM EDTSevere Thunderstorm WarningILMGeorgetown, Horry18 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.